# SDR CA130121008

- Difficulty date: January 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE MESSAGE AFTER RETRACTION ON TAKEOFF.  HEARD, THUMPING, NOISE FROM NOSE GEAR.  COMPLIED WITH QRH, AFTER PULLING LANDING GEAR MANUAL RELEASE HANDLE, GOT 3 DOWN AND LOCKED. RETURNED TO ORIGIN, HAD FAIL NWS ON LANDING.
